# SDR COMA0860422

- Difficulty date: October 12, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 31,839 hours, 27,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 364911
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS ROW 8 AFT INOP.  R&R FLOOR LEVEL LIGHT STRIP ROW 2 THRU 8.
